# SDR SIMA20170418001

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 40,930 hours, 36,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  DURING DETAILED VISUAL INSPECTION, FOUND THE BOLTS FOR THE INTERNAL HANDLE BOX LOOSE.  TIGHENED BOLTS AND PERFORMED SIDE HINGED MAIN DOOR ADJUSTMENT TEST.  OPS CHECKED GOOD. OK FOR SERVICE. ALL WORK DONE IAW AMM 52-18-00.
